# SDR N6WA2013021703

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 20,792 hours, 14,227 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAILURE CAUTION AND RUDDER LIMIT FAULT CODE CAUTION MESSAGE, ABORTED TAKEOFF LESS THAN 30 KNOTS.  PERFORMED TEST, NO MESSAGES NOTED IAW FIM 27-25-00, PERFORMED STALL FAIL FIM TASK, NO MESSAGES NOTED IAW FIM 27-35-00.
